About this Journal Submit a Manuscript Table of Contents

Citations to this Journal [52 citations: 48 articles]

Articles published in Advances in Numerical Analysis have been cited 52 times. The following is a list of the 48 articles that have cited the articles published in Advances in Numerical Analysis.

  • Zhaolin Jiang, Juan Li, and Jianwei Zhou, “Optimal Backward Perturbation Analysis for the Block Skew Circulant Linear Systems with Skew Circulant Blocks,” Abstract and Applied Analysis, vol. 2014, pp. 1–8, 2014. View at Publisher · View at Google Scholar
  • N. Vijender, and R. P. Agarwal, “Rational iterated function system for positive/monotonic shape preservation ,” Advances in Difference Equations, 2014. View at Publisher · View at Google Scholar
  • Jidesh Pacheeripadikkal, and Bini Anattu, “Image Enhancement under Data-Dependent Multiplicative Gamma Noise,” Applied Computational Intelligence and Soft Computing, vol. 2014, pp. 1–8, 2014. View at Publisher · View at Google Scholar
  • Gilberto González-Parra, Benito Chen-Charpentier, and Abraham J. Arenas, “Polynomial Chaos for random fractional order differential equations,” Applied Mathematics and Computation, vol. 226, pp. 123–130, 2014. View at Publisher · View at Google Scholar
  • Liqun Wang, and Liwei Shi, “A simple method for matrix-valued coefficient elliptic equations with sharp-edged interfaces,” Applied Mathematics and Computation, vol. 242, pp. 917–930, 2014. View at Publisher · View at Google Scholar
  • Randhir Singh, and Jitendra Kumar, “An efficient numerical technique for the solution of nonlinear singular boundary value problems,” Computer Physics Communications, 2014. View at Publisher · View at Google Scholar
  • Arnak Poghosyan, and Lusine Poghosyan, “On a Pointwise Convergence of Quasi-Periodic-Rational Trigonometric Interpolation,” International Journal of Analysis, vol. 2014, pp. 1–10, 2014. View at Publisher · View at Google Scholar
  • Navnit Jha, R. K. Mohanty, and Vinod Chauhan, “The Convergence of Geometric Mesh Cubic Spline Finite Difference Scheme for Nonlinear Higher Order Two-Point Boundary Value Problems,” International Journal of Computational Mathematics, vol. 2014, pp. 1–12, 2014. View at Publisher · View at Google Scholar
  • J. P. Jaiswal, “Some Class of Third- and Fourth-Order Iterative Methods for Solving Nonlinear Equations,” Journal of Applied Mathematics, vol. 2014, pp. 1–17, 2014. View at Publisher · View at Google Scholar
  • Argus A. Dunca, and Monika Neda, “Numerical analysis of a nonlinear time relaxation model of fluids,” Journal of Mathematical Analysis and Applications, 2014. View at Publisher · View at Google Scholar
  • O. Anwar BÉG, M. Ferdows, S. Shamima, and M. Nazrul Islam, “Numerical Simulation Of Marangoni Magnetohydrodynamic Bio-Nanofluid Convection From A Non-Isothermal Surface With Magnetic Induction Effects: A Bio-Nanomaterial Manufacturing Transport Model,” Journal of Mechanics in Medicine and Biology, pp. 1450039, 2014. View at Publisher · View at Google Scholar
  • Taher Lotfi, and Parisa Bakhtiari, “A multi-step class of iterative methods for nonlinear systems,” Optimization Letters, vol. 8, no. 3, pp. 1001–1015, 2014. View at Publisher · View at Google Scholar
  • Abid Hussanan, Zulkhibri Ismail, Ilyas Khan, Atheer G. Hussein, and Sharidan Shafie, “Unsteady boundary layer MHD free convection flow in a porous medium with constant mass diffusion and Newtonian heating,” The European Physical Journal Plus, vol. 129, no. 3, 2014. View at Publisher · View at Google Scholar
  • Taher Lotfi, Alicia Cordero, Juan R. Torregrosa, Morteza Amir Abadi, and Maryam Mohammadi Zadeh, “On Generalization Based on Bi et al. Iterative Methods with Eighth-Order Convergence for Solving Nonlinear Equations,” The Scientific World Journal, vol. 2014, pp. 1–8, 2014. View at Publisher · View at Google Scholar
  • Taher Lotfi, and Elahe Tavakoli, “On a New Efficient Steffensen-Like Iterative Class by Applying a Suitable Self-Accelerator Parameter,” The Scientific World Journal, vol. 2014, pp. 1–9, 2014. View at Publisher · View at Google Scholar
  • Siva Srinivas Kolukula, and P. Chellapandi, “Dynamic Stability of Plane Free Surface of Liquid in Axisymmetric Tanks,” Advances in Acoustics and Vibration, vol. 2013, pp. 1–16, 2013. View at Publisher · View at Google Scholar
  • Yunqing Huang, and Yanping Lin, “Finite Element Analysis of Maxwell's Equations in Dispersive Lossy Bi-Isotr opic Media,” Advances in Applied Mathematics and Mechanics, vol. 5, no. 4, pp. 494–509, 2013. View at Publisher · View at Google Scholar
  • Paul E. Sterian, “Realistic Approach of the Relations of Uncertainty of Heisenberg,” Advances in High Energy Physics, vol. 2013, pp. 1–7, 2013. View at Publisher · View at Google Scholar
  • Navnit Jha, R. K. Mohanty, and Vinod Chauhan, “Geometric Mesh Three-Point Discretization for Fourth-Order Nonlinear Singular Differential Equations in Polar System,” Advances in Numerical Analysis, vol. 2013, pp. 1–10, 2013. View at Publisher · View at Google Scholar
  • Osman Rasit Isik, “Spin up problem and accelerating convergence to steady state,” Applied Mathematical Modelling, vol. 37, no. 5, pp. 3242–3253, 2013. View at Publisher · View at Google Scholar
  • Talal Rahman, and Jan Valdman, “Fast MATLAB assembly of FEM matrices in 2D and 3D: Nodal elements,” Applied Mathematics and Computation, vol. 219, no. 13, pp. 7151–7158, 2013. View at Publisher · View at Google Scholar
  • J. O. Ehigie, S. N. Jator, A. B. Sofoluwe, and S. A. Okunuga, “Boundary value technique for initial value problems with continuous second derivative multistep method of Enright,” Computational and Applied Mathematics, 2013. View at Publisher · View at Google Scholar
  • Juan Li, Zhaolin Jiang, Nuo Shen, and Jianwei Zhou, “On Optimal Backward Perturbation Analysis for the Linear System with Skew Circulant Coefficient Matrix,” Computational and Mathematical Methods in Medicine, vol. 2013, pp. 1–7, 2013. View at Publisher · View at Google Scholar
  • T. I. Riikila, T. Tallinen, T. Zwinger, D. Benn, J. C. Moore, and J. Timonen, “A particle based simulation model for glacier dynamics,” Cryosphere, vol. 7, no. 5, pp. 1591–1602, 2013. View at Publisher · View at Google Scholar
  • C. Carstensen, and C. Merdon, “Computational survey on a posteriori error estimators for nonconforming fin ite element methods for the Poisson problem,” Journal of Computational and Applied Mathematics, vol. 249, pp. 74–94, 2013. View at Publisher · View at Google Scholar
  • Tingchun Wang, “Optimal point-wise error estimate of a compact difference scheme for the Klein-Gordon-Schrödinger equation,” Journal of Mathematical Analysis and Applications, 2013. View at Publisher · View at Google Scholar
  • Jichun Li, Yunqing Huang, and Wei Yang, “Numerical Study of the Plasma-Lorentz Model in Metamaterials,” Journal of Scientific Computing, vol. 54, no. 1, pp. 121–144, 2013. View at Publisher · View at Google Scholar
  • Tingchun Wang, “Optimal Point-Wise Error Estimate of a Compact Difference Scheme for the Coupled Gross–Pitaevskii Equations in One Dimension,” Journal of Scientific Computing, 2013. View at Publisher · View at Google Scholar
  • Xiaoming Duan, Jinsong Leng, Carlo Cattani, and Caiyun Li, “A Shannon-Runge-Kutta-Gill Method for Convection-Diffusion Equations,” Mathematical Problems in Engineering, vol. 2013, pp. 1–5, 2013. View at Publisher · View at Google Scholar
  • Hoo Yann Seong, Zanariah Abdul Majid, and Fudziah Ismail, “Solving Second-Order Delay Differential Equations by Direct Adams-Moulton Method,” Mathematical Problems in Engineering, vol. 2013, pp. 1–7, 2013. View at Publisher · View at Google Scholar
  • Zhen Chen, and Linzhang Lu, “A Gradient Based Iterative Solutions for Sylvester Tensor Equations,” Mathematical Problems in Engineering, vol. 2013, pp. 1–7, 2013. View at Publisher · View at Google Scholar
  • C. Carstensen, and C. Merdon, “Effective postprocessing for equilibration a posteriori error estimators,” Numerische Mathematik, vol. 123, no. 3, pp. 425–459, 2013. View at Publisher · View at Google Scholar
  • S. Repin, and J. Valdman, “Estimates of deviations from exact solutions for elasticity problems with n onlinear boundary conditions,” Russian Journal of Numerical Analysis and Mathematical Modelling, vol. 28, no. 6, pp. 597–630, 2013. View at Publisher · View at Google Scholar
  • Max Gunzburger, and Mauro Perego, “Well-Posedness Results For A Nonlinear Stokes Problem Arising In Glaciology,” Siam Journal on Mathematical Analysis, vol. 45, no. 5, pp. 2710–2733, 2013. View at Publisher · View at Google Scholar
  • Yunqing Huang, Jichun Li, and Wei Yang, “Modeling Backward Wave Propagation In Metamaterials By The Finite Element T Ime-Domain Method,” Siam Journal on Scientific Computing, vol. 35, no. 1, pp. B248–B274, 2013. View at Publisher · View at Google Scholar
  • Fazlollah Soleymani, “Two novel classes of two-step optimal methods for all the zeros in an interval,” Afrika Matematika, 2012. View at Publisher · View at Google Scholar
  • M. E. Frolov, and M. A. Churilova, “Mesh adaptation based on functional a posteriori estimates with Raviart-Thomas approximation,” Computational Mathematics and Mathematical Physics, vol. 52, no. 7, pp. 1044–1054, 2012. View at Publisher · View at Google Scholar
  • Yunqing Huang, Jichun Li, and Wei Yang, “Solving metamaterial Maxwell's equations via a vector wave integro-differen tial equation,” Computers & Mathematics With Applications, vol. 63, no. 12, pp. 1597–1606, 2012. View at Publisher · View at Google Scholar
  • Sergey I. Repin, Tatiana S. Samrowski, and Stefan A. Sauter, “Combined A Posteriori Modeling-Discretization Error Estimate For Elliptic P Roblems With Complicated Interfaces,” Esaim-Mathematical Modelling and Numerical Analysis-Modelisation Mathematiq, vol. 46, no. 6, pp. 1389–1405, 2012. View at Publisher · View at Google Scholar
  • Shipra De, David Hannasch, Monika Neda, and Elena Nikonova, “Numerical analysis and computations of a high accuracy time relaxation fluid flow model,” International Journal of Computer Mathematics, vol. 89, no. 17, pp. 2353–2373, 2012. View at Publisher · View at Google Scholar
  • S. Maiti, and J. C. Misra, “Peristaltic Transport Of A Couple Stress Fluid: Some Applications To Hemodynamics,” Journal of Mechanics in Medicine and Biology, vol. 12, no. 03, pp. 1250048, 2012. View at Publisher · View at Google Scholar
  • Shuying Zhai, Xinlong Feng, and Yinnian He, “A Family of Fourth-Order and Sixth-Order Compact Difference Schemes for the Three-Dimensional Poisson Equation,” Journal of Scientific Computing, vol. 54, no. 1, pp. 97–120, 2012. View at Publisher · View at Google Scholar
  • Tomáš Vejchodský, “Complementarity based a posteriori error estimates and their properties,” Mathematics and Computers in Simulation, vol. 82, no. 10, pp. 2033–2046, 2012. View at Publisher · View at Google Scholar
  • Sufian Munawar, Asif Ali, and Ahmer Mehmood, “Thermal analysis of the flow over an oscillatory stretching cylinder,” Physica Scripta, vol. 86, no. 6, 2012. View at Publisher · View at Google Scholar
  • Yaw Kyei, “Space-Time Finite Volume Differencing Framework For Effective Higher-Order Accurate Discretizations Of Parabolic Equations,” Siam Journal on Scientific Computing, vol. 34, no. 3, pp. A1406–A1431, 2012. View at Publisher · View at Google Scholar
  • Keith J. Galvin, “New subgrid artificial viscosity Galerkin methods for the Navier-Stokes equ ations,” Computer Methods In Applied Mechanics And Engineering, vol. 200, no. 1-4, pp. 242–250, 2011. View at Publisher · View at Google Scholar
  • J. K. Kraus, and S. K. Tomar, “Algebraic multilevel iteration method for lowest order Raviart-Thomas space and applications,” International Journal for Numerical Methods in Engineering, vol. 86, no. 10, pp. 1175–1196, 2011. View at Publisher · View at Google Scholar
  • Yan Zhang, and Yinnian He, “Assessment of subgrid-scale models for the incompressible Navier-Stokes equ ations,” Journal of Computational and Applied Mathematics, vol. 234, no. 2, pp. 593–604, 2010. View at Publisher · View at Google Scholar